# SDR DALA12008090855

- Difficulty date: September 19, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 80,163 hours, 80,017 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Broken
- Location: Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE LANYARD BROKEN.  MX ATTACHED THE LANYARD.  ACFT IS NOW OK FOR SERVICE.
